# SDR AALA2009050500882

- Difficulty date: May 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP FOR LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHTS.
